# SDR SWAA2012121310604

- Difficulty date: November 27, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SHEAR TIE AT BS 907 BETWEEN STRINGERS 26R AND 27R CORRODED.  REMOVED AND REPLACED SHEAR TIE IAW MM.
